# SDR DL72S000331

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CK, TWO .25 INCH CRACKS ON RT VERTICAL TORQUE BOX WEB AT UPPER LIGHTENING HOLE STA 1288.  REPAIRED PER MM 53-11-0.
